# SDR ASOA2013080608839

- Difficulty date: July 14, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 31,053 hours, 27,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND SCREW HOLE ON FLOOR SUPPORT AT FS 409.00 + 10.   REPAIRED IAW SRM 51-21-06 & REO 601R-53-31-797.   REPAIR CLASSIFIED AS MAJOR.
